# SDR P5CA2018091100252

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,726 hours, 20,366 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Detector
- Part number: 111975
- Part serial: 2484
- Condition: Deformed
- Location: Cooling Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND E&E COOLING LOW FLOW DETECTOR CONNECTOR BASE DEFORM. IAW AMM 21-58-17-022-001 AND AMM 21-58-17-422-008 REV 125. RPL AND PFM INSTALLATION TEST RESULT PASSED. COND CHK NML.
